Profil

Rajkó Róbert

University of Pécs > Deparment of Informatics and Biorobotics Institute of Mathematics and Informatics Faculty of Sciences

Main Referenced Co-authors
GILLIS, Nicolas  (1)
Main Referenced Disciplines
Computer science (1)
Mathematics (1)

Publications (total 1)

The most downloaded
66 downloads
Gillis, N., & Rajkó, R. (16 January 2023). Partial Identifiability for Nonnegative Matrix Factorization. SIAM Journal on Matrix Analysis and Applications, 44 (1), 27-52. doi:10.1137/22M1507553 https://hdl.handle.net/20.500.12907/43614

The most cited

1 citations (Scopus®)

Gillis, N., & Rajkó, R. (16 January 2023). Partial Identifiability for Nonnegative Matrix Factorization. SIAM Journal on Matrix Analysis and Applications, 44 (1), 27-52. doi:10.1137/22M1507553 https://hdl.handle.net/20.500.12907/43614

Gillis, N., & Rajkó, R. (16 January 2023). Partial Identifiability for Nonnegative Matrix Factorization. SIAM Journal on Matrix Analysis and Applications, 44 (1), 27-52. doi:10.1137/22M1507553
Peer Reviewed verified by ORBi

Contact ORBi UMONS